# SDR CA010706014

- Difficulty date: April 30, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 10,191 hours
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Pitch Horn
- Part number: 206011809109
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, WE DISCOVERED THAT THE TORQUE OF THE BOLTS HOLDING THE PITCH HORN TO THE TAIL ROTOR BLADE WAS LOOSE. THE LOCKWIRE WAS STILLIN PLACE BUT THE 2 BOLTS WERE NO LONGER TORQUED.DURING THE DISMANTLING NO OTHER ANORMALITIES. THE PITCH HORN AND THE TAIL ROTOR BLADE WERE DISMANTLED, CLEANED, CHECKED AND REASSEMBLED IN ACCORDANCE TO THE (BELL HELICOPTER T EXTRON) COMPONENT REPAIR& OVERHAUL MANUAL CHAPTER 4. IF THIS DISCREPANCY HAD NOT BEEN FOUND, IT MIGHT HAVE RESULTED IN A TAIL ROTOR CONTROL LOSS.
